# SDR DALA2023041402976

- Difficulty date: April 11, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N122DN
- Make and model: Airbus A321-211
- Aircraft serial: 10183
- Aircraft time: 6,400 hours, 2,913 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR 2L HAS BROKEN SPRING AT DOOR ASSIST DAMPER. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 012-0012:5222-2005/001 00004 REMOVED AND REPLACED EMERGENCY EXIT DOOR ASSIST ACTUATOR REF A321 AMM 52-22-14. (LP# 2713854)
